# SDR SWAA2023021499126

- Difficulty date: February 4, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 11,329 hours, 4,925 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON PANEL 444AR IS DELAMINATED AT AFT LOWER CORNER<PANEL TO BE OUT OF ALLOWABLE DAMAGE LIMITS ACCORDING TO SRM 54-50-70-1A-3; PARA'S 2.A.(4); AND 4.A.(4).AREA OF DAMAGE IS TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-6; AS REQUIRED BY SRM 54-50-70-2R-3; PARA'S 2.C; 4.B.(2); AND TABLE 202.  REMOVED DELAMINATED PLIES TO A REGULAR SHAPE; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; AND PREPARED AREA FOR APPLICATION OF REPAIR PLIES;CLEANED REPAIR AREA; FABRICATED AND APPLIED REPAIR PLIES FROM BMS 8-139; ST 1581 FIBERGLASS (LOT# 1507054-1) AND BMS 5-154; GR 05 ADHESIVE (LOT# 1515856-1); VACUUM BAGGED UNIT FOR HEAT BLANKET CURE; REFINISHED IAW AMM 51-21-99-300-802 PARA 3.C(1)(A-E)  REPAIR DELAMINATION AT AFT LOWER CORNER ON #2 ENGINE PYLON PANEL 444AR IAW SRM 51-70-05-2R-6;[09] VERIFIED CORRECTIVE ACTION 8
